# SDR SWAA2021090799314

- Difficulty date: July 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE REAR SPAR CORRUGATED PLATE AT LEVEL ORSS 261 AT RT WING ; 2021-341167 / [01] REMOVED CORRUGATED PLATE LOCATED REAR SPAR AT LEVEL ORSS 261 AT RT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 CORRUGATED PLATE MUST BE REPLECED IAW B737-700 SRM 51-40-02.; [02] OBTAINED OK TO INSTALL NEW CORRUGATED PLATE AND FASTENERS LOCATED REAR SPAR AT LEVEL ORSS 261 AT RT WING; [03] STEP 1 CORRECTIVED ACTION  REMOVED CORRUGATED PLATE LOCATED REAR SPAR AT LEVEL ORSS 261 AT RT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 CORRUGATED PLATE MUST BE REPLECED IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUN MORE DAMAGE.; [04] STEP 2;3 COMPLETED; [05] INSTALLED NEW CORRUGATED PLATE AND FASTENERS LOCATED ON REAR SPAR AT LEVEL ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG #115A2714 SHEET 6 REV A.; [06] REPLACED CORRUGATED PLATE LOCATED ON REAR SPAR AT LEVEL ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG #115A2714 SHEET 6 REV A.; [07] JOB COMPLETED
